Clin Psychopharmacol Neurosci.  2017 May;15(2):194-196. 10.9758/cpn.2017.15.2.194.

Tardive Dyskinesia Associated with Bupropion

Affiliations
  • 1Ä°zzet Baysal Teaching and Research Hospital for Psychiatry, Bolu, Turkey. tahacantuman@hotmail.com
  • 2Department of Psychiatry, AfÅŸin State Hospital, K. MaraÅŸ, Turkey.

Abstract

Present report describes a 46 year old male patient with a diagnosis of major depression who developed tardive dyskinesia during bupropion therapy. Our patient had no history of neuroleptic use and his laboratory and neurologic examinations were normal. He had no family history of neurologic diseases. Although bupropion induced dyskinesia has been previously reported in the literature, it is rare and our case is the first case regarding tardive dyskinesia.

Keyword

Movement disorders; Bupropion; Depression
Full Text Links
  • CPN
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr